# SDR A6WA202203308154

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 39,467 hours, 37,956 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: 6001020427
- Part serial: NSA
- Condition: Cracked
- Location: Fs 516.00
- Part time: 39,467 hours, 37,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE STIFFENER AT FS 516.00, ON LH BL 45.00 IS CRACKED AS MARKED ****AIRCRAFT REMOVED FROM SERVICE*** REMOVED CRACKED STIFFENER AND INSTALLED NEW ANGLE STIFFENER AT FS 516.00 ON LH BL 45.00  IAW ED# AWAC-CRJ253-01817
